# SDR ABXA9900070

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 49198641
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE PYLON INTERIOR FITTING AT STATION 1038 LONGERON 15L CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-0.
